# SDR ABXA030294

- Difficulty date: June 24, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 71,224 hours, 82,296 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 59131951
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY OVERWING EXIT DOOR PAN WAS CRACKED AT LOWER FORWARD FITTING.  REPAIRED FITTING IAW DC-9 SSRM K07390, 51-30-2, AND 51-30-5.
